Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22553

Okonek, C; Teleman, A (1996). Seiberg-Witten invariants for manifolds with b+=1 and the universal wall crossing formula. International Journal of Mathematics, 7(6):811-832.

[img]
Preview
Accepted Version
PDF
252kB

View at publisher

Abstract

In this paper we describe the Seiberg-Witten invariants, which have been introduced by Witten, for manifolds with $b_+=1$. In this case the invariants depend on a chamber structure, and there exists a universal wall crossing formula. For every Kähler surface with $p_g=0$ and $q$=0, these invariants are non-trivial for all $Spin^c(4)$-structures of non-negative index.

Citations

19 citations in Web of Science®
17 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

15 downloads since deposited on 29 Nov 2010
4 downloads since 12 months

Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1996
Deposited On:29 Nov 2010 16:28
Last Modified:10 Jan 2014 09:46
Publisher:World Scientific Publishing
ISSN:0129-167X
Additional Information:Electronic version of an article published as [Internat. J. Math. 7 (1996), no. 6, 811–832] http://dx.doi.org/10.1142/S0129167X96000438 © 1996 copyright World Scientific Publishing Company http://www.worldscinet.com/ijm/ijm.shtml
Publisher DOI:10.1142/S0129167X96000438
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1417787
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0959.57029

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page